Browse/search for people

Publication - Dr Asma Hassannezhad

    Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound

    Citation

    Hassannezhad, A, Kokarev, G & Polterovich, I, 2016, ‘Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound’. Journal of Spectral Theory, vol 6., pp. 807-835

    Abstract

    We revisit classical eigenvalue inequalities due to Buser, Cheng, and Gromov on closed Riemannian manifolds, and prove the versions of these results for the Dirichlet and Neumann boundary value problems. Eigenvalue multiplicity bounds and related open problems are also discussed.

    Full details in the University publications repository